Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Intersection theory of linear embeddings

Author: Sean Keel
Journal: Trans. Amer. Math. Soc. 335 (1993), 195-212
MSC: Primary 14C17; Secondary 14E25
MathSciNet review: 1040263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study intersection theoretic properties of subschemes defined by ideal sheaves of linear type in particular their behavior with respect to blowups and segre classes.

References [Enhancements On Off] (What's this?)

  • [F] W. Fulton, Intersection theory, Springer-Verlag, New York, 1981. MR 732620 (85k:14004)
  • [S] S. Herzog and K. Vasconcelos, Homology and blowing up rings, Commutative Algebra, Lecture Notes in Pure and Appl. Math., Springer-Verlag, 1983, pp. 79-169.
  • [H] C. Huneke, On the symmetric algebra and Rees algebra of an ideal generated by a $ d$-sequence, J. Algebra 62 (1980), 268-275. MR 563225 (81d:13016)
  • 1. -, Determinantal ideals of linear type, Arch. Math. 47 (1986), 324-329. MR 866520 (87k:13037)
  • 2. -, Linkage and the Koszul homology of ideals, Amer. J. Math. 104 (1982), 1043-1062 MR 675309 (84f:13019)
  • [K1] S. Keel, Intersection theory of polygon spaces (preprint).
  • [K2] -, Intersection theory of the moduli space of pointed rational curves (preprint).
  • [KL] S. L. Kleinman, Multi-point formulas I: iteration, Acta Math. 147 (1978), 230-266. MR 631086 (83j:14006)
  • [Ko] B. Kotsev, Determinantal ideals of linear type of a generic symmetric matrix (preprint). MR 1113787 (92g:13015)
  • [Mi] Micali, Sur les algebre universelles, Ann. Inst. Fourier (Grenoble) 14 (1964), 33-38. MR 0177009 (31:1275)
  • [Mu] D. Mumford, Lectures on curves on an algebrate surface, Princeton Univ. Press, Princeton, N.J.,
  • [V] G. Valla, On the symmetric and Rees algebra of an ideal, Manuscripta Math. 30 (1980), 239-255. MR 557107 (83b:14017)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C17, 14E25

Retrieve articles in all journals with MSC: 14C17, 14E25

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society